# SDR MWEA99357

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 2560 · Emergency Equipment
- Part: Clip
- Condition: Broken
- Location: Pax Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD PASSENGER DOOR SLIDE RETAINING CLIP BROKE.  MTC REINSTALLED FORWARD PASSENGER DOOR SLIDE COVER RETAINING CLIP.
